# SDR A6WA201040767

- Difficulty date: October 6, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S BULKHEAD AT FS 280 RBL 11.00-18.80 IS CHAFED.  REPAIRED BULKHEAD AT FS 280.00 AT RBL 11.00-18.00 IAW REO 601R-53-11-1727, REV C.
